# SDR A6WA200640234

- Difficulty date: June 6, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT AT HOLE NR 1, PANEL 640BB HAS MINOR PITTING CORROSION.  MAINTENANCE REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
